# SDR SWAA2022081843243

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 65,541 hours, 38,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GIRT BAR RETAINING CLIP LOOSE / [01] SECURED CLIP REF SIP
